Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Eyes slowly losing power compared to previous checkup. Reason, solution?

Hi Doctor .... My age is 30 and I am using Lenses from last 4-5years, recently I check my eye, as per doctor, I have an eye power on right eye -1.25 Spherical with Cylindrical -0.25 and Axis 170 glass , and left eye -1.25 Spherical power with cylindrical nil. my Question is with No eye Disease till now, but each 1 and half year I changed my Spectacle due to both the eyes are slowly losing the power as compared to each year checkup..
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

You are having myopia in both the eyes. If it was a simple myopia, it should have stabilized at the age of 21-22 years. In case power of lenses is increasing you should be at lookout and get your fundus examination and refraction done about every two years. You should get an orthoptic checkup also done to rule out any muscle imbalance in your eyes.


Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor